Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects (GI, The Rash others) barbaracat

Posted by BeckyB on June 17, 2004, at 17:55:16

In reply to Re: Lamictal side effects (GI, The Rash others) BeckyB, posted by barbaracat on June 17, 2004, at 17:24:31

Many thanks, Barbara. My neurologist is pretty familiar with Lamictal since it's used for epilepsy, and his emailed instructions to me included: "REPORT ANY RASH PROMPTLY" (his "shouting", not mine).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BeckyB thread:238206
URL: http://www.dr-bob.org/babble/20040614/msgs/357632.html